TopCare All Day Allergy D, 12 Hour, Extended Release Tablets

Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: Original prescription strength. Cetirizine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets, 5 mg/120 mg. Antihistamine/Nasal Decongestant. 12 hour. 12 hour relief of: Sneezing; Runny nose; Sinus pressure; Itchy, watery eyes; Itchy throat or nose; Nasal congestion. Indoor & outdoor allergies. Quality guaranteed. Compare to Zyrtec-D active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Zyrtec-D). This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Made in India.